# SDR SWAA2018030120167

- Difficulty date: February 7, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75034
- Condition: Chafed
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CHAFED AT BS 767, RBL 3.   REPAIRED THE FLOOR SUPPORT IAW EA.
